# SDR DALA1013306306

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 88,109 hours, 11,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTBOUND FLIGHT CREW FOUND THE LT ZONE B EMERGENCY PATH LIGHTS INOPERATIVE.  MX REPAIRED THE FLOOR LIGHTS. OPS CHECK WAS GOOD.
